MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 15.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 15.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Catalog Number 66000712
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the opsite dressing had a foreign body stuck to the product.After pasting the dressing on the patient skin the nurse identified that the foreign body was a mosquito.Customer choose to continue using the product.The mosquito was stuck between cotton and plastic.No adverse events or injuries have been reported as a result.

Brand Name
OPSITE POST OP 15.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10610261
Report Number8043484-2020-03071
Device Sequence Number2941380
Product Code KGX
UDI-Device Identifier05000223441333
UDI-Public05000223441333
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66000712
Device Lot Number201945
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1